Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2009 | 2007 | 2006 | 2005 | 2004
Number of items: 6.

2009

Schütte, Ch. and Jahnke, T. (2009) Towards Effective Dynamics in Complex Systems by Markov Kernel Approximation. Mathematical Modelling and Numerical Analysis (ESAIM), 43 (4). pp. 721-742.

2007

Metzner, Ph. and Dittmer, E. and Jahnke, T. and Schütte, Ch. (2007) Generator Estimation of Markov Jump Processes. J. Comp. Phys., 227 (1). pp. 353-375.

Jahnke, T. and Huisinga, W. (2007) Solving the Chemical Master Equation for Monomolecular Reaction Systems Analytically. J. Math. Biol., 54 (1). pp. 1-26.

2006

Cohen, D. and Jahnke, T. and Lorenz, K. and Lubich, Ch. (2006) Numerical Integrators for Highly Oscillatory Hamiltonian Systems: A Review. In: Analysis, Modeling and Simulation of Multiscale Problems.

2005

Lorenz, K. and Jahnke, T. and Lubich, Ch. (2005) Adiabatic Integrators for Highly Oscillatory Second-Order Linear Differential Equations with Time-Varying Eigendecomposition. BIT Num. Math., 45 (1). pp. 91-115.

2004

Jahnke, T. (2004) A Long-Time-Step Method for Quantum-Classical Molecular Dynamics. SIAM J. Sci. Comp., 25 (6). pp. 2145-2164.

This list was generated on Thu Nov 23 10:23:50 2017 CET.